# SDR CALA2023051701526

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310213
- Condition: Cracked
- Location: L/H Upper Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2(EA) CRACK INDICATIONS FOUND: L/H UPPER WING SKIN & DRAG FITTIN G FASTENER HOLE #2, IN UPPER LAYER(SKIN) AT 3 & 9 ''OCLOCK POSITI ONS.   FLIGHT CYCLES THEREAFTER." REPAIRED #2 HOLE AT L/H WING SKIN & I/B DRAG FITTING PER REO-G24 "ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2B OF ECRA- 432 AND REPLACED I/B DRAG FITTING P/N 653N0002-13, PO: 1057274.1 01053 LATEST REVISION ON OR BEFORE THE AIRCRAFT THRESHOLD 21,400 PER BAC DWG 112N7001, REV D, B757-200 SRM 57-20-01, REPAIR 8. TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS PER PART 2A O F ECRA-01053 LATEST REVISION AT INTERVALS NOT TO EXCEED 1,050
